Sledovat
Lingfei Jin
Lingfei Jin
Associate Professor
E-mailová adresa ověřena na: fudan.edu.cn
Název
Citace
Citace
Rok
Application of classical Hermitian self-orthogonal MDS codes to quantum MDS codes
L Jin, S Ling, J Luo, C Xing
IEEE Transactions on Information Theory 56 (9), 4735-4740, 2010
1152010
Construction of MDS codes with complementary duals
L Jin
IEEE Transactions on Information Theory 63 (5), 2843-2847, 2016
892016
A construction of new quantum MDS codes
L Jin, C Xing
IEEE transactions on information theory 60 (5), 2921-2925, 2014
802014
New MDS self-dual codes from generalized Reed—Solomon codes
L Jin, C Xing
IEEE Transactions on Information Theory 63 (3), 1434-1438, 2016
642016
Euclidean and Hermitian self-orthogonal algebraic geometry codes and their application to quantum codes
L Jin, C Xing
IEEE transactions on information theory 58 (8), 5484-5489, 2011
572011
Construction of optimal locally repairable codes via automorphism groups of rational function fields
L Jin, L Ma, C Xing
IEEE Transactions on Information Theory 66 (1), 210-221, 2019
552019
Quantum MDS codes with relatively large minimum distance from Hermitian self-orthogonal codes
L Jin, H Kan, J Wen
Designs, Codes and Cryptography 84 (3), 463-471, 2017
472017
Explicit construction of optimal locally recoverable codes of distance 5 and 6 via binary constant weight codes
L Jin
IEEE Transactions on Information Theory 65 (8), 4658-4663, 2019
422019
Quantum stabilizer codes from maximal curves
L Jin
IEEE transactions on information theory 60 (1), 313-316, 2013
222013
Constructions of maximally recoverable local reconstruction codes via function fields
V Guruswami, L Jin, C Xing
IEEE Transactions on Information Theory 66 (10), 6133-6143, 2020
212020
Multipartite entangled states, symmetric matrices, and error-correcting codes
K Feng, L Jin, C Xing, C Yuan
IEEE Transactions on Information Theory 63 (9), 5618-5627, 2017
192017
Explicit MDS codes with complementary duals
P Beelen, L Jin
IEEE Transactions on Information Theory 64 (11), 7188-7193, 2018
182018
Quantum Gilbert-Varshamov bound through symplectic self-orthogonal codes
L Jin, C Xing
2011 IEEE International Symposium on Information Theory Proceedings, 455-458, 2011
142011
Algebraic geometry codes with complementary duals exceed the asymptotic Gilbert-Varshamov bound
L Jin, C Xing
IEEE Transactions on Information Theory 64 (9), 6277-6282, 2017
132017
Constructions of locally repairable codes with multiple recovering sets via rational function fields
L Jin, H Kan, Y Zhang
IEEE Transactions on Information Theory 66 (1), 202-209, 2019
112019
Self-dual near MDS codes from elliptic curves
L Jin, H Kan
IEEE Transactions on Information Theory 65 (4), 2166-2170, 2018
92018
Repairing algebraic geometry codes
L Jin, Y Luo, C Xing
IEEE Transactions on Information Theory 64 (2), 900-908, 2017
82017
Optimal repairing schemes for Reed-Solomon codes with alphabet sizes linear in lengths under the rack-aware model
L Jin, G Luo, C Xing
arXiv preprint arXiv:1911.08016, 2019
52019
Efficiently list-decodable punctured Reed-Muller codes
V Guruswami, L Jin, C Xing
IEEE Transactions on Information Theory 63 (7), 4317-4324, 2017
42017
A construction of permutation codes from rational function fields and improvement to the Gilbert–Varshamov bound
L Jin
IEEE Transactions on Information Theory 62 (1), 159-162, 2015
42015
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20